High E2 symptoms with normal E2 test? Take adex or not?

Thread starter #1
Hi guys,

A quick background:

- 28 years old
- Prescribed TRT 7 years ago (100mg split into 2 shots, 50mg Monday and Thursday)
- Was originally given Arimidex to take as needed (this came out to 0.25mg every 30 days or so..very much done by feel with occasional bloodwork out of pocket since the doctor wasn't fond of testing often. Frustrating)
- Insurance was changed which meant a new doctor and he told me re: TRT, "if you need adex, you shouldn't be on TRT." Luckily I still have plenty of adex left from my last prescribing physician


Lately I've been having symptoms of high E2 that I've had in the past such as increased emotional response, irritability, acne on my forehead and around my mouth, and body fat rising a bit without an increase in calories. This lead to me to grab a bloodtest on my own since my doctor won't do it, and I made sure to get the "Sensitive Estradiol" test (LabCorp) as recommended by Dr. Crisler -- I have normally just gotten a regular estradiol test in the past, with some of those being flagged high in the 50-90 range depending on the time period.

My test came back yesterday with an estradiol level of 27 -- very confusing to me. E2/test was measured 48 hours post-injection, which was also my first attempt at injecting SubQ in the belly (I usually inject a 5/8 25 gauge in the ventroglute site). My total test level was also in the 700s versus my normal 900-1000.

I'm wondering two things:

1) Did this test give me an 'unusual' result because of the switch to subQ?

2) Should I take the adex even with these test numbers? I'm not liking the symptoms I'm having, but the test confuses me. Bottoming out my e2 by accident usually has terrible symptoms as well so that increases my confusion. My last adex dose was 0.25mg on December 8th (68 days ago)

I appreciate any help and advice!
 
#2
If you can avoid taking adex, I would. Your estradiol levels look good. Remember do labs on injection day before you inject.
 
#4
I agree with my friends Vince and JohnDoeSmith and would add to keep steady on your protocol, follow it religiously to the point of doing your injections at the same time every day, and let these symptoms flesh themselves out.
 
#6
I agree with the others. Do not take Adex. I went through something similar. Doctor started me on TRT and put me on Arimidex and always tested with standard test. For over six months I had a standard E2 in the 30's and 40's on it. Later she did the sensitive test and I had 17 then another time 5. I stopped it and no longer feel exhausted. The sensitive 27 for you is normal. Don't get on the blocker.
 
#7
Your symptoms, that you attribute to elevated e2, can all be attributed to a variety of things - only some of them having to do with your TRT protocol. By no means should you use an AI with the lab results you have.
 
Last edited:
Thread starter #8
Thanks fellas, I'll hold off on using any Arimidex and probably do another sensitive E2 test in a month or so just to check up on the level.
 
Top